# SDR UHLA201504200349

- Difficulty date: April 20, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 33,461 hours, 28,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Frm 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 72 WAS FOUND TO BE BENT AT STRINGERS 16R. THE FRAME WAS REPLACED IAW SRM 53-00-04.
